MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA15 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W/SA15 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX433T
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx433t) was implanted during a procedure performed on an unspecified date.According to the complainant, the connected ventricular catheter of the control reservoir slipped off.An additional surgery was required on (b)(6) 2025.No patient complications were reported as a result of the procedure.The complained device is still implanted.
 
Additional Manufacturer Narrative
Conclusion information: the reason for the disconnection / slipping cannot be explained from our side.The new inlet spout (part of a design change) is identical in size to the outlet spout and is identical to the old design.Additionally, the connection to the catheter is also identical to the previous spout of the reservoir.Therefore, the complained disconnection cannot be caused by the new design.The connection to the ventricular catheter is made exclusively in the surgery and must be performed by the surgeon.

Brand Name
PROGAV 2.0 SYS W/SA15 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22920981
Report Number3004721439-2025-00241
Device Sequence Number16049678
Product Code JXG
UDI-Device Identifier04041906137311
UDI-Public4041906137311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX433T
Device Catalogue NumberFX433T
Device Lot Number20083273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown